# Ronald Reagan Presidential Library Digital Library Collections

This is a PDF of a folder from our textual collections.

**Collection:** President, Office of the: Presidential Briefing Papers: Records, 1981-1989

**Folder Title:**05/17/1982 (Case File: 082797)

**Box:** 17

To see more digitized collections visit:

https://reaganlibrary.gov/archives/digital-library

To see all Ronald Reagan Presidential Library inventories visit:

https://reaganlibrary.gov/document-collection

Contact a reference archivist at:

reagan.library@nara.gov

Citation Guidelines: <a href="https://reaganlibrary.gov/citing">https://reaganlibrary.gov/citing</a>

ID# 082797

# No

## WHITE HOUSE OFFICE OF RECORDS MANAGEMENT WORKSHEET

TR

X - MEDIA		W O I II CO I I			
H-INTERNAL				Si Si	ubject Codes:
Name of Document:	BRIEFING PAPER			TP	007.01
1	PRESIDENT'S SCI APPOINTMENTS	FOR M	14178	2	-
Culina (57 to)	inno Teen	Allen do	++++		
Subject: (St )	11 D.	An -			
1 megeing	with Ther	no Irum	der		010
Maccolm	Traker of	aurer	alla		
Proportal	10. 81 H	1982 K	innedia		
The the second	and of the	10000	Paline	+	
gen low	na sello	ante	unwen	ant MA	
wards	To :			WK	006.
CHER	YL ORG	AS.		HE	001.05
NIGE	-1 21ch	APDE			
	71/1	1611			
TIME	144 000	トンサ	//		
	•				
					•
ROUTE TO:		. AC	TION	DIS	POSITION
ROUTE TO:			Tracking	Type	Completion
ROUTE TO: Office/Agency (Staff Nat	me)	Action Code			
	me)	Action	Tracking Date	Type	Completion Date

but

UNPUBLISHED
May 15, 1982
3:00 p.m.

#### THE WHITE HOUSE

WASHINGTON

THE PRESIDENT'S SCHEDULE Monday, May 17, 1982

9:05 ovar

9:00 am (30 min)	Staff Time (Baker, Meese, Deaver)	Oval Office
9:30 am (15 min)	William P. Clark), Force, ME fanctors	Oval Office
9:45 am (15 min)	Comion Staff Time	Oval Office
10:00 am (lhr45min)	Personal Staff Time	Oval Office.
11:45 am (15 min)	Presentation of Blind Scholarship Awards (Elizabeth Dole)	Rose Garden
12:00 m (60 min)	Issues Briefing Lunch (Darman/Fuller)	Cabinet Room
1:00 pm (90 min)	Personal Staff Time	Oval Office
2:30 pm (30 min)	Briefing for Fraser Meeting (William P. Clark) Crocker, Horsen 16E, Ams.	Oval Office Nessa
3:00 pm (60 min)	Meeting with Prime Minister Malcolm Fraser of Australia (William P. Clark)	Oval Office
	du antono 1 Martino	Calainah Door

(2 hours) (Dubomatain)

4.18 RESIDENCE

Cabinot Poor

to de drid.

WORKING VISIT OF PRIME MINISTER FRASER OF AUSTRALIA Monday, May 17, 1982 -- 3:00 p.m.

### US Participants

President Reagan
Vice President Bush
Treasury Secretary Donald Regan
Acting Secretary Walter J. Stoessel, Jr.
Attorney General William French Smith
William P. Clark
Ambassador Robert D. Nesen
Assistant Secretary John H. Holdridge
Donald P. Gregg, Notetaker

#### Australian Side

Prime Minister Malcolm Fraser Foreing Minister Anthony Street Charge d'Affairs Geoffrey Price R.J. WHITELOW AUGN GRIFFITH C.F. TEESE

Sir Geoffrey Yeend, Secretary of Department of Prime Minister and Cabinet

Mr. Peter Henderson, Secretary of Department of Foreign Affairs Dr. Denis White, Director of Prime Minister's Personal Staff

Meese, Bakar, and Debrer at their discretion.

#### THE WHITE HOUSE

WASHINGTON

May 17, 1982

MEETING WITH: Recording for the Blind

LOCATION:

Rose Garden

TIME:

11:45 A.M.

FROM:

ELIZABETH H. DOI

To present the 1982 Recording for the Blind Scholastic Achievement Awards to three outstanding blind college graduates.

BACKGROUND: At least once during their terms in office, every President beginning with President Eisenhower has presented Recording for the Blind's Scholastic Achievement Awards made each year to three of the nation's highest ranking blind college students.

PARTICIPANTS: See attached list.

PRESS COVERAGE: Press Pool photo coverage.

#### SEQUENCE OF EVENTS:

You will enter the Rose Garden to deliver remarks 11:45 A.M. on the Recording for the Blind Annual Scholastic Achievement Awards. Standing near the podium during your remarks will be this year's three award winners: Cheryl M. Orgas, Nigel B. Ricards, and Timothy A. Walsh. Also standing near the podium to assist the students will be Arminda Castles, President of the Board of Recording for the Blind.

11:50 A.M. You will present framed certificates to the award winners.

You will have your picture taken with the award 11:52 A.M. winners and Ms. Castles.

11:55 A.M. You will depart the Rose Garden.

Attachment: List of Participants

# LIST OF PARTICIPANTS -- Recording for the Blind

CASTLES, Arminda (President of the Board at Recording for the Blind, Inc.)

ORGAS, Cheryl (Scholastic Achievement Award Winner)

RICARDS, Nigel (Scholastic Achievement Award Winner)

WALSH, Timothy (Scholastic Achievement Award Winner)

#### ADMINISTRATION OFFICIALS

Virginia H. Knauer